# SDR ASAA2019082713512

- Difficulty date: August 21, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 4,486 hours, 1,308 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/G LGCIU 1 + 2 FAULT AT LANDING GEAR EXTENSION.  GEAR MANUALLY EXTENDED USING QRH PROCEDURE. GROUNDED - YES. RETURN L/G SYS BACK TO NORMAL MODE AFTER FREE FALL EXTENSION IAW AMM 32-00-00-860-003-A.  NO FAULTS NOTED, LGCIU FAULTS CLEARED.  PERFORMED BITE CHECK OF LGCIU 1 & 2 IAW AMM 32-69-00-740-001-A.  TEST OK.  A/C RELEASED FROM MEL 32-33-01, MAINT. PROCEDURES REVERSED. MDDR 70203 REMOVED.  MCC KEITH NOTIFIED.  A&P 3567174
